Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



A Model of the Teichmüller space of genus-zero bordered surfaces by period maps

Authors: David Radnell, Eric Schippers and Wolfgang Staubach
Journal: Conform. Geom. Dyn. 23 (2019), 32-51
MSC (2010): Primary 30F60, 32G15, 32G20; Secondary 30C55, 30H20, 46G20
Published electronically: February 27, 2019
MathSciNet review: 3917230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider Riemann surfaces $\Sigma$ with $n$ borders homeomorphic to $\mathbb {S}^1$ and no handles. Using generalized Grunsky operators, we define a period mapping from the infinite-dimensional Teichmüller space of surfaces of this type into the unit ball in the linear space of operators on an $n$-fold direct sum of Bergman spaces of the disk. We show that this period mapping is holomorphic and injective.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30F60, 32G15, 32G20, 30C55, 30H20, 46G20

Retrieve articles in all journals with MSC (2010): 30F60, 32G15, 32G20, 30C55, 30H20, 46G20

Additional Information

David Radnell
Affiliation: Department of Mathematics and Systems Analysis, Aalto University, P.O. Box 11100, FI-00076 Aalto, Finland
MR Author ID: 720060

Eric Schippers
Affiliation: Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, R3T 2N2, Canada
MR Author ID: 651639

Wolfgang Staubach
Affiliation: Department of Mathematics, Uppsala University, Box 480, 751 06 Uppsala, Sweden
MR Author ID: 675031

Received by editor(s): October 18, 2017
Published electronically: February 27, 2019
Additional Notes: The first author acknowledges the support of the Academy of Finland’s project “Algebraic structures and random geometry of stochastic lattice models”.
The second and third authors are grateful for the financial support from the Wenner-Gren Foundations. The second author was also partially supported by the National Sciences and Engineering Research Council of Canada.
Article copyright: © Copyright 2019 American Mathematical Society